SciELO - Scientific Electronic Library Online

vol.114 issue3Checks and measures of performance for kriging estimatesGenetic algorithms and scenario reduction author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Journal of the Southern African Institute of Mining and Metallurgy

On-line version ISSN 2411-9717
Print version ISSN 0038-223X


CHILES, J.-P.. Validity range of the discrete Gaussian change-of-support model and its variant. J. S. Afr. Inst. Min. Metall. [online]. 2014, vol.114, n.3, pp.231-235. ISSN 2411-9717.

The discrete Gaussian model is a very popular change-of-support model for estimating block grade distributions. It is designed for a stationary random function Z(x) that is regarded as the transform of a stationary random function Y(x) with Gaussian marginal. It is based on an assumption that is not fully true and thus constitutes an approximation to the exact solution. We examine the effect of this approximation on the modelling of the marginal distribution of block values of a lognormal random function. The initial discrete Gaussian model and a variant of that model are considered

Keywords : discrete Gaussian model; DGM; change-of-support; grade distribution.

        · text in English


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License